# SDR MALA090056

- Difficulty date: April 1, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 25,020 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON RT AISLE, JUST AFT OF FWD WRAP-AROUND AT STA 294, HAS CORROSION.  REPAIRED IAW S53342.
